# SDR SIMA200631703

- Difficulty date: November 11, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Emergency Exit
- Part time: 16,418 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD HALF OF EMERGENCY EXIT SIGN OVERWING EXIT DOES NOT ILLUMINATE.  REMOVED AND REPLACED FORWARD EMERGENCY OVERWING CEILING EXIT SIGN, IAW EMB 145 AMM 33-50-15.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.  (M)
